Vol. 28, No. 3, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
F-spaces and their product with P-spaces

W. Wistar (William) Comfort, Neil Hindman and Stelios A. Negrepontis

Vol. 28 (1969), No. 3, 489–502

The F-spaces studied here, introduced by Leonard Gillman and Melvin Henriksen, are by definition completely regular Hausdorff spaces in which disjoint cozero-sets have disjoint closures. The principal result of this paper gives a sufficient condition that a product space be an F-space and shows that the condition is, in a strong sense, best possible. A fortuitous corollary in the same vein responds to a question posed by Gillman: When is a product space basically disconnected (in the sense that each of its cozero-sets has open closure)?

Mathematical Subject Classification
Primary: 54.20
Received: 12 December 1967
Revised: 20 March 1968
Published: 1 March 1969
W. Wistar (William) Comfort
Neil Hindman
Stelios A. Negrepontis